PL EN


2010 | 46 | 1 | 25-36
Article title

Matematyka i metafizyka. Krótki komentarz na temat hipotezy matematyczności świata

Title variants
EN
MATHEMATICS AND METAPHYSICS. A SHORT COMMENT ON THE HYPOTHESIS OF THE MATEMATICALLITY OF THE WORLD
Languages of publication
PL
Abstracts
EN
The paper presents the hypothesis of the mathematical rationality of the world put forward by Polish Platonist Michael Heller. There are to obstacles which make it difficult to understand this hypothesis. These are: (1) a conviction that mathematical entities are causally powerless and (2) a suspicion that mathematical objects, understood as ontological beings, are unintelligible.
Year
Volume
46
Issue
1
Pages
25-36
Physical description
Document type
ARTICLE
Contributors
  • Stanislaw Wszolek, Uniwersytet Papieski Jana Pawla II w Krakowie, Wydzial Filozoficzny, ul. Kanonicza 9, 31-002 Krakow, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
11PLAAAA103012
YADDA identifier
bwmeta1.element.c247e3cd-1640-330b-95b6-f5dd0822f787
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.